# SDR R61A201311091215

- Difficulty date: November 9, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 14C1616A
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MICROBIAL GROWTH FOUND IN LT WING FUEL LINES, CLAMPS CORRODED FROM GROWTH.   FUEL LINE INSTALLS, ALL CLAMPS R & R IAW AMM 20-10-13, PN 14C16-16A.
